# SDR FDEA201204181474

- Difficulty date: April 18, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,719 hours, 14,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283100200
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND FLOOR PANEL 151AF HAS IMPACT DAMAGE.   REMOVED FLOOR PANEL IAW AMM 53-10-33-  04.  FABRICATED NEW FLOOR PANEL  IAW SRM 53-10-20, AND DWG 10 A25772831. REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.  INSTALLED FLOOR PANEL TO NORMAL CONDITION IAW AMM 53-10-33-04.
